On the periods of enriques surfaces, II
Horikawa, Eiji
Proc. Japan Acad. Ser. A Math. Sci., Tome 53 (1977) no. 7, p. 53-55 / Harvested from Project Euclid
Publié le : 1977-05-15
Classification:  14J10,  14D20
@article{1195518111,
     author = {Horikawa, Eiji},
     title = {On the periods of enriques surfaces, II},
     journal = {Proc. Japan Acad. Ser. A Math. Sci.},
     volume = {53},
     number = {7},
     year = {1977},
     pages = { 53-55},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1195518111}
}
Horikawa, Eiji. On the periods of enriques surfaces, II. Proc. Japan Acad. Ser. A Math. Sci., Tome 53 (1977) no. 7, pp.  53-55. http://gdmltest.u-ga.fr/item/1195518111/